Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
computergirl

PLease HELP I am SUICIDAL!!!!!

Recommended Posts

I posted earlier that I am having Spontanous Scarring after stopping Accutane. Lamarr and Tom were kind enough to answer me. I started an antihistamine like Lamarr sugested because that helped his stop. But so far they have not stopped. I am totally freaking out, I can;t take waking up everyday to 4 or more new scars and then getting more forming by the end of the day.

Please, it has been stated that people have reported having this happen to them, if you have any info that you can share with me please I beg you to post it or PM me with it.

I am going to go have blood drawn so that maybe they can see what is going on, if the Accutane is causing some kind of Immunue problem, or if I have Lupus or some other kind of virus that is causing this. I just what this to stop or at least know what I am dealing with how long is it going to go on for, how bad is it going to get and when it does finally stop am I going to be able to fix some of the scars and to what degree or if I am totally fucked and i am going to be disfigured by this!!!!

Again please help me with any info you have, this not knowing is literally going to make me lose my mind and I am afraid of totally not being able to handle it.

Thank you

Amy

Share this post


Link to post
Share on other sites

you mean like after your acne clears you your skin starts to sink in? if that's the case from my experience when i was on accutane and my acne cleared i had a lot of sunken scars. Over time most of them resurfaced, but i still have scars from the really big ass cysts. I think there was no stopping those from scarring.

Share this post


Link to post
Share on other sites

You guys have no ideas what she was referring. What she got are not even scars due to past acnes results. It is cause my some auto immune disorder due to accutane and this give her weird linear scars.

Share this post


Link to post
Share on other sites

hi computergirl, im really sorry you're having to deal with this. have you spoken to your derm? they might be able to tell you whats going on and what you can do about it. let us know if the blood work comes up with anything. hang in there

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×